MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI18
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported on (b)(6) 2025, patient mrn # (b)(6) was brought to operating room # 1 for a cystoscopy and insert ureteral catheters by the physician and a laparoscopic low anterior rectum resection by another physician.During the cystoscopy physician was unable to insert the ureteral catheters but was able to place an 18 french foley ref # a303418a.At the start of the part of the procedure the foley did not stay in the patient and fell out of the patient.On request of the physician another foley was brought into the room and placed in the patient.That was a 16 french foley ref # a303416a, as the procedure was going on that foley fell out as well.Two more 16 french foleys were placed ref # a303416a with the same results.And then attempted to place a 16 french 2way coude ref# 0170si16 and a 18 french 2way coude ref# 0102l18 with the same results.Physician was asked to assist at this point and was able to successfully place a 20 french 2way coude ref # 0102l20.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported on (b)(6) 2025, patient mrn# (b)(4) was brought to or room #1 for a cystoscopy and insert ureteral catheters by the physician and a laparoscopic low anterior rectum resection by another physician.During the cystoscopy physician was unable to insert the ureteral catheters but was able to place an 18 french foley ref# a303418a.At the start of the part of the procedure the foley did not stay in the patient and fell out of the patient.On request of the physician another foley was brought into the room and placed in the patient.That was a 16 french foley ref# a303416a, as the procedure was going on that foley fell out as well.Two more 16 french foleys were placed ref# a303416a with the same results.And then attempted to place a 16 french 2way coude ref# 0170si16 and a 18 french 2way coude ref# 0102l18 with the same results.Physician was asked to assist at this point and was able to successfully place a 20 french 2way coude ref# 0102l20.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22398278
Report Number1018233-2025-05515
Device Sequence Number14652453
Product Code EZL
UDI-Device Identifier00801741025235
UDI-Public(01)00801741025235
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/30/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown